# SDR GLBA2003085

- Difficulty date: June 17, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 16,573 hours, 19,731 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: 1303800031
- Part serial: 692
- Condition: Malfunctioned
- Location: Rudder Boost
- Part time: 22,835 hours, 26,690 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RUDDER PEDALS STIFF WHEN POWER ADDED.  REMOVED AND REPLACED RT RUDDER BOOST TRANSDUCER, OPS CK GOOD WITH DEAD WEIGHT TESTER.
